# SDR CALA0000927

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT MLG I/B DOOR AFT LOWER CORNER AT REPAIR DOUBLER.  REMOVED AND REPLACED DOUBLER IAW SRM 51-30-1.
